# SDR CA960223008

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 16298
- Condition: Cracked
- Location: Web Junction
- Component: Parkerhanfin, 40172
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)INSPECTION OF THE WHEEL HALVES FOUND CRACKS IN THE WEB JUNCTION AREAS. LIQUID PENETRANT INSPECTION PERFORMED AS REQUIRED BY CLEVELAND MAINTENANCE MANUAL. THIS INSPECTION IS REQUIRED AT EACH TIRE CHANG E. TO DATE WE HAVE SCRAPPED SEVEN WHEEL ASSEMBLIES DO TO SIMILAR FAULTS. WHEEL ASSEMBLY 40-172 IS NOW SUPERSEDED BY WHEEL ASSEMBLY 40-289. SUBMITTER STATES NO PROBLEMS WITH THE LATER WHEEL ASSEMBLY.
